# SDR CALA0100927

- Difficulty date: October 3, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 52,563 hours, 23,523 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: L/H Hor Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE L/H HORIZONTAL STABILIZER FIXED L/E SKIN DENTED AT SECOND RIB FROM I/B. A REPAIR WAS INSTALLED IAW SRM 55-10-01, PAGE 202.
